# SDR P5CA0300951

- Difficulty date: September 23, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,903 hours, 18,682 cycles
- Engine: Pwa JT9D*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Quadrant
- Part number: 69050008
- Part serial: 0991295
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RADIO LIGHT CAME ON WHEN FLAPS MOVING 5 TO 1 AT 220KNTS. REMOVED AND REPLACED RUDDER UPPER CONTROL IAW 27-21-13 LEAK CHECK GOOD.
